# SDR F3LA200800466

- Difficulty date: July 14, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4/ S-1 C-CHECK, INSPECTION NOTED THE AFT CARGO COMPARTMENT, LEFT SIDE PROFILE AFT OF FRAME C62, HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED PROFILE IN ACCORDANCE WITH A319 SRM 51-72-11, 51-21-11 AND 51-44-11.
